# SDR YENA2021111500769

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 75,013 hours, 27,343 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: A7553RP
- Condition: Failed
- Location: L-1 Door
- Part time: 68,579 hours, 24,537 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 10WL FAILS OPS CHECK ; REF AEROMAN NR 2021-405/1-2021-502869 - REPLACED SLIDE 831 IAW A320 AMM 25-62-44-400-007-A
